Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 108357, 10 pages
http://dx.doi.org/10.1155/2015/108357
Research Article

Generalized Well-Posedness for Symmetric Vector Quasi-Equilibrium Problems

1Department of Mathematics, Sichuan University, Chengdu 610064, China
2School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland
3NAAM Research Group, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia

Received 12 August 2014; Accepted 23 September 2014

Academic Editor: Wei-Shih Du

Copyright © 2015 Wei-bing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G.-Y. Chen, X. Huang, and X. Yang, Vector Optimization: Set-Valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005. View at MathSciNet
  2. F. Giannessi, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  3. D. T. Luc, Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar
  4. A. N. Tykhonov, “On the stability of the functional optimization problem,” USSR Journal of Computational Mathematics and Mathematical Physics, vol. 6, pp. 631–634, 1996. View at Google Scholar
  5. R. Lucchetti and F. Patrone, “A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities,” Numerical Functional Analysis and Optimization, vol. 3, no. 4, pp. 461–476, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. B. Lignola and J. Morgan, “Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution,” Journal of Global Optimization, vol. 16, no. 1, pp. 57–67, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y.-P. Fang, N.-J. Huang, and R. Hu, “Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints,” Computers & Mathematics with Applications, vol. 55, no. 1, pp. 89–100, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. Hu, Y. P. Fang, N. J. Huang, and M. M. Wong, “Well-posedness of systems of equilibrium problems,” Taiwanese Journal of Mathematics, vol. 14, no. 6, pp. 2435–2446, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Yang and J. Yu, “Unified approaches to well-posedness with some applications,” Journal of Global Optimization, vol. 31, no. 3, pp. 371–381, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Lucchetti and J. P. Revalski, Recent Development in Well-Posed Variational Problems, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995.
  11. X. X. Huang, X. Q. Yang, and D. L. Zhu, “Levitin-Polyak well-posedness of variational inequality problems with functional constraints,” Journal of Global Optimization, vol. 44, no. 2, pp. 159–174, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. J. Li and M. H. Li, “Levitin-Polyak well-posedness of vector equilibrium problems,” Mathematical Methods of Operations Research, vol. 69, no. 1, pp. 125–140, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. H. Li, S. J. Li, and W. Y. Zhang, “Levitin-Polyak well-posedness of generalized vector quasi-equilibrium problems,” Journal of Industrial and Management Optimization, vol. 5, no. 4, pp. 683–696, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. J.-W. Peng, S.-Y. Wu, and Y. Wang, “Levitin-Polyak well-posedness of generalized vector equilibrium problems,” Taiwanese Journal of Mathematics, vol. 15, no. 5, pp. 2311–2330, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Salamon, “Closedness and Hadamard well-posedness of the solution map for parametric vector equilibrium problems,” Journal of Global Optimization, vol. 47, no. 2, pp. 173–183, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. T. Peng, J. Yu, and N. H. Xiu, “The uniqueness and well-posedness of vector equilibrium problems with a representation theorem for the solution set,” Fixed Point Theory and Applications, vol. 2014, article 115, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. S. J. Li and W. Y. Zhang, “Hadamard well-posed vector optimization problems,” Journal of Global Optimization, vol. 46, no. 3, pp. 383–393, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. J. Long and N. J. Huang, “Metric characterization of α-well-posedness for symmetric quasi-equilibrium problems,” Journal of Global Optimization, vol. 45, no. 3, pp. 459–471, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Han and X.-H. Gong, “Levitin-Polyak well-posedness of symmetric vector quasi-equilibrium problems,” Optimization, 2014. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Deng and S. Xiang, “Well-posed generalized vector equilibrium problems,” Journal of Inequalities and Applications, vol. 2014, article 127, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J.-Y. Fu, “Symmetric vector quasi-equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 708–713, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. P. Aubin and A. Cellina, Differential Inclusions, vol. 264, Springer, New York, NY, USA, 1984.
  23. C. Berge, Topological Spaces, Oliver and Boyd, Edinburgh, UK, 1963.
  24. J. Yu, “Essential weak efficient solution in multiobjective optimization problems,” Journal of Mathematical Analysis and Applications, vol. 166, no. 1, pp. 230–235, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. J. Yu, H. Yang, and C. Yu, “Structural stability and robustness to bounded rationality for non-compact cases,” Journal of Global Optimization, vol. 44, no. 1, pp. 149–157, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. C. Gerth and P. Weidner, “Nonconvex separation theorems and some applications in vector optimization,” Journal of Optimization Theory and Applications, vol. 67, no. 2, pp. 297–320, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus